# SDR UALA2013022601167

- Difficulty date: February 24, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 91,924 hours, 14,595 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FORWARD EQUIPMENT VALVE EICAS MESSAGE.   PERFORMED FIM TASK 21 58 00 FIGURE 104.  NO FAULTS FOUND, SYSTEM CHECKED GOOD.  OK TO CONTINUE.
